Disturbance of the reciprocity principle in the propagation of super long radio waves about the earth in the daytime
Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 340-343
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_2_a22,
author = {P. E. Krasnushkin and R. B. Baibulatov},
title = {Disturbance of the reciprocity principle in the propagation of super long radio waves about the earth in the daytime},
journal = {Doklady Akademii Nauk},
pages = {340--343},
year = {1966},
volume = {171},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a22/}
}
TY - JOUR AU - P. E. Krasnushkin AU - R. B. Baibulatov TI - Disturbance of the reciprocity principle in the propagation of super long radio waves about the earth in the daytime JO - Doklady Akademii Nauk PY - 1966 SP - 340 EP - 343 VL - 171 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a22/ LA - ru ID - DAN_1966_171_2_a22 ER -
%0 Journal Article %A P. E. Krasnushkin %A R. B. Baibulatov %T Disturbance of the reciprocity principle in the propagation of super long radio waves about the earth in the daytime %J Doklady Akademii Nauk %D 1966 %P 340-343 %V 171 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a22/ %G ru %F DAN_1966_171_2_a22
P. E. Krasnushkin; R. B. Baibulatov. Disturbance of the reciprocity principle in the propagation of super long radio waves about the earth in the daytime. Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 340-343. http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a22/